MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE

ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE
Model Number TENO SCRW,BIO-COMP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.-one unpackaged ar-1530bc bio-composite anchor was received for investigation.Visual inspection identified that the distal-most threads of the bio-composite anchor had been stripped.Additionally, breakage was noted proximal to the hex.The method used to prepare the bone during the procedure was not provided.Probable causes are attributed to inadequate bone preparation, off-axis insertion, and/or prying/leveraging the device during insertion.
 
Event or Problem Description
On (b)(6) 2021, it was reported by an arthrex employee via email that an ar-1530bc biocomposite-tenodesis screw anchor pulled out from implantation site.Surgeon prepared a 3mm bone socket and when anchor was inserted, it slipped and could not be fixed.A new product was opened and case was completed without further issues.This was discovered during a thumb cm arthroplasty procedure on (b)(6) 2022.Additional information received on 3/28/2022: per arthrex employee, the anchor did not seat and could not be used to complete the case, another one was opened to finish case.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14828523
Report Number1220246-2022-05129
Device Sequence Number11965278
Product Code HWC
UDI-Device Identifier00888867018600
UDI-Public00888867018600
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1530BC
Device Lot Number14153479
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown